MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.No lot release records were reviewed.We are unable to determine if any product condition could have contributed to the reported hospitalization and diabetic ketoacidosis.Locked down smartphone: phone_control_ios omnipod software app version: 2.0.4.Operating system: 18.6.Hardware: iphone14.5.Cgm sensor type: g7.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient had been hospitalized with diabetic ketoacidosis (dka) on b)(6) 2025.It was reported that the patient recently upgraded her phone to an iphone 17 which is currently not compatible with the omnipod 5 system.According to the reporter, the patient was released after a few hours.Multiple attempts were made to gain more information but there was no further information provided regarding the symptoms experienced and treatment that was provided.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23415152
Report Number3004464228-2025-51924
Device Sequence Number13369907
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age38 YR
Patient SexUnknown